# SDR AALA202501276654

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 66,938 hours, 39,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: M17037
- Condition: Binding
- Location: Zone 800
- Part time: 14,599 hours, 9,080 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HARD TO ARM. MAINTENANCE REPLACED THE L1 DOOR ESCAPE SLIDE IAW JC 26L00025011.
